# SDR ASAA2012121993501

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,368 hours, 7,208 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Anti Ice Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE & WING CONTROL CIRCUIT BREAKER TRIPPED.  CHECKED W2112-6049, NO SHORT OR GROUND, RESET CIRCUIT BREAKER C148 IAW SWPM 20-60-01.  OPS CHECKED WING AND NR 1 ENGINE  ANTI-ICE, OPS NORMAL REF MM 30-11-11/501.
